# SDR IPXA2021111776073

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 35,516 hours, 23,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADOOR OPEN MSG FROM CREW ENTRY DOOR CAME ON DURING TAKEOFF. DOOR WAS CONFIRMED CLOSED & LOCKED. LIGHT WENT OUT AFTER A FEW SECONDS AFTER PUSHING ON DOOR. SUSPECTED FAULTY SWITCH.C/W MM INSPECTION PER 52-12-00-705-001, LUBED ROLLERS OPS CK'D DOOR ALL OK
